# SDR 109161

- Difficulty date: April 17, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N360SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A006
- Aircraft time: 40,702 hours, 44,042 cycles
- Engine: Ge CT75A2
- Engine time: 24,721 hours, 26,601 cycles
- Propeller: Rotol R3904123F27
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKE OFF WHEN THE RT POWER WOULD NOT SET. POWER LEVERS BROUGHT TO 80 PERCENT, CTOT SET TO 90 PERCENT. LT WENT TO 90 PERCENT, RT STAYED AT 80 PERCENT.
